# SDR UPS01235624

- Difficulty date: March 29, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FWD CARGO COMPT BETWEEN STA 680 AND 660, LT SIDE STRINGER 24, CORROSION.  CUT OUT SECTION AT BAD STRINGER AREA STA 680 TO STA 660 LT STRINGER 24 INSTALLED REPAIR AS PER B727 SRM 53-10-3 FIG 1   SIDE OF STRINGER DOUBLER REPAIR 11 1/4 INCHES.
